| Model Number |
LITNG8XTORQ115-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) using an indigo system aspiration catheter 8 (cat8), a non-penumbra sheath and a guidewire.During the procedure, while advancing the cat8 over a guidewire through the sheath, the physician experienced resistance and subsequently kinked the cat8.Therefore, the cat8 was removed.The procedure was completed using a new cat8 and a new non-penumbra sheath.There was no report of an adverse effect to the patient.